图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
自动化与信息科学期刊
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN 打印: 1064-2315
ISSN 在线: 2163-9337

卷:
卷 52, 2020 卷 51, 2019 卷 50, 2018 卷 49, 2017 卷 48, 2016 卷 47, 2015 卷 46, 2014 卷 45, 2013 卷 44, 2012 卷 43, 2011 卷 42, 2010 卷 41, 2009 卷 40, 2008 卷 39, 2007 卷 38, 2006 卷 37, 2005 卷 36, 2004 卷 35, 2003 卷 34, 2002 卷 33, 2001 卷 32, 2000 卷 31, 1999 卷 30, 1998 卷 29, 1997 卷 28, 1996

自动化与信息科学期刊

DOI: 10.1615/J Automat Inf Scien.v38.i12.20
pages 14-23

Strategy of Suboptimal Search of Signals Depending on State of Channels

Leonard N. Shlepakov
Institute of Mathematics of National Academy of Sciences of Ukraine, Kiev, Ukraine
Nataliya G. Vovkodav
Institute of Mathematics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

ABSTRACT

The analysis of problem on searching signals with a search device in a multi-channel system was carried out by methods of semi-Markovian process theory. The scheme of lumped phase was applied. It is shown that the described algorithm is close to the optimal one when the probability of finding a search device in a set of channels studied is minor.


Articles with similar content:

Contradiction between Conditions of Mean-Root Square Error Minimization and Integral Root Mean Estimate in Tracking Systems with the Principle of Deviation Control
Journal of Automation and Information Sciences, Vol.36, 2004, issue 1
Grigoriy F. Zaitsev, Nelya V. Gradoboyeva, Grigoriy D. Radzivilov
A FORMALIZED APPROACH TO THE SOLUTION OF THE PROBLEM ON JUSTIFICATION OF REQUIREMENTS TO THE DEVELOPMENT OF INFORMATION ANALYSIS SYSTEMS IN THE FIELD OF TECHNICAL INFORMATION PROTECTION
Telecommunications and Radio Engineering, Vol.71, 2012, issue 6
I. V. Zatoka, S. V. Zhilinskii, S. V. Soloviev
SYNTHESIS OF MATCHING AND FILTERING DEVICES ON TWO-POLE NETWORKS WITH COMPLEX RESISTANCES FOR AMPLITUDE DEMODULATORS WITH SPECIFIED TRANSMISSION RATIO MODULES IN TWO STATES OF THE NONLINEAR ELEMENT
Telecommunications and Radio Engineering, Vol.70, 2011, issue 3
A. A. Golovkov, V. A. Golovkov
On Control of Set of Trajectories under Bounded Disturbance
Journal of Automation and Information Sciences, Vol.28, 1996, issue 3-4
A. M. Shmatkov
Modified Frequency Method of Structural-Parametric Identification of Systems
Journal of Automation and Information Sciences, Vol.47, 2015, issue 8
Sergey V. Melnichuk